Publications and Preprints
- A parabolic flow toward solutions of the optimal transportation problem on domains with boundary. (To appear in J. Reine Angew. Math).
- Regularity for the optimal transportation problem with Euclidean distance squared cost on the embedded sphere. SIAM J. Math. Anal., 44(4), pp. 2871-2887, 2012. Joint work with Micah Warren.
- An iterative scheme for solving the optimal transportation problem. (In submission).
- On the degeneracy of optimal transportation. (Preprint). Joint work with Young-Heon Kim.
- The local geometry of maps with c-convex potentials. (Preprint). Joint work with Nestor Guillen